Alert archive / Tennessee / Severe Thunderstorm Warnings in 2000
Severe Thunderstorm Warning 153, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jun 26, 2000, 3:39 PM CDT for Carroll County, Henderson County, Tennessee. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline the Iowa Environmental Mesonet reconstructed for it; the warning itself named whole counties.
The facts
- Issued
- Jun 26, 2000, 3:39 PM CDT (20:39 UTC)
- Expired
- Jun 26, 2000, 4:45 PM CDT
- In force
- 66 min
- Issued by
- NWS Memphis, TN
- Area
- Whole counties; the outline is the Mesonet’s reconstruction
Counties Carroll County, TN, Henderson County, TN
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.7 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1048 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 928 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KMEG 262041 SVRMEM TNC017-077-262145- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 339 PM CDT MON JUN 26 2000 THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CARROLL COUNTY IN NORTHWEST TENNESSEE HENDERSON COUNTY IN SOUTHWEST TENNESSEE * UNTIL 445 PM CDT * AT 333 PM CDT...WEATHER RADAR INDICATED A SEVERE THUNDERSTORM OVER MIDDLE FORK...MOVING EAST AT 20 MPH. * CITIES IN THE PATH OF THIS STORM THROUGH 545 PM CDT INCLUDE... LEXINGTON CLARKSBURG...PARKER'S CROSS ROADS... WILDERSVILLE... BUENA VISTA... .DAMAGING WINDS...LARGE HAIL AND HEAVY RAIN ARE LIKELY WITH THIS STORM. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. LAT...LON 3591 8855 3572 8851 3575 8819 3601 8821
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:20 PM CDT, 19 minutes earlier.
Area forecast discussion, Jun 26, 3:20 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 320 PM CDT MON JUN 26 2000 HEALTHY ROUND OF TRWS DEVELOPED THIS AFTERNOON AND SOME JUST GETTING SEVERE AT THIS TIME. LUKING FOR ACTIVITIY TO CONTINUE THIS EVE AND EVEN MORE TO COME AFTER MIDNIGHT. FRONT NOT TO MOVE VERY FAST...SO MORE TRWS TMR NIGHT AND WED. PW TO STAY HIGH...ALLOWING ANY SORT OF LIFT TO PRODUCE CHANCE TRW. KEPT TEMPS CLOSE TO NGM. .MEM...NONE.
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 3:28 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman | 62 min |
| Jun 26, 4:39 PM CDT | Severe Thunderstorm Warning | MEG | Decatur | 51 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2000Every severe thunderstorm warning in 2000
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.